# SDR UPS03440603

- Difficulty date: April 9, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO DOOR CUTOUT FWD UPPER CORNER FOUND ONE EACH HOLE CRACK AT SKIN AT SEVEN O'CLOCK POSITION 0.040 INCHES IN LENGTH AS MARKED. AFT CARGO DOOR CUTOUT FWD UPPER CORNER REPAIRED AS PER SRM 53-30-03 FIG 62. CAT B REPAIR REQUIRES REPEAT INSPECTION THRESHOLD AT 15,000 CYCLES AFTER REPAIR INSTALLATION AND REPEAT AT 3,000 CYC INTEVAL PER SRM.
